| Catalog Number |
01.12.21SN |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 years and 9 months after primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem with a competitor stem and the medacta liner with a new medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 may 2024: lot 155097: (b)(4) items manufactured and released on 17-feb-2016.Expiration date: 2021-02-10.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.